# SDR IPXA2020092960753

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 61,835 hours, 20,995 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: NA ATB NO EMERGENCY DELARED.  LANDED UNEVENTFUL.  GEAR WOULD NOT COME UP ON DEPT.  ACCOMPANIED BY VIBRATIONS.  GEAR HANDLE WENT ONLY TO OFF POSITION.  JACKED ACFT, PER AMM 078-11-01-201 & AMM 32-09-02-201, PERF FIM 32--30-00-815-804.  AIR TO GND SYS 1 & 2 NORMAL.  A/C GEAR CYCLED 3 TIMES, NO DEFECTS NOTED.  A/C OK TO CONTINUE SERVICE.  ALSO WDM 32-31-11 & 32-09-11.
